# SDR WVER2018040708

- Difficulty date: April 7, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 38,208 hours, 27,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Part time: 38,208 hours, 27,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 LOWER FRAME SECTOR, STRINGER 26L - 26R, CORRODED BEYOND REPAIRABLE LIMITS, REPLACED FS 310.00 LOWER SECTOR IAW APPLICABLE SRMS.
